# SDR USAA2009011290062

- Difficulty date: January 11, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 16,291 hours, 5,995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EQUIPMENT - R2 DOOR ASSIST ACCUMULATOR PRESSURE LOW.  SERVICED R2 DOOR ASSIST ACCUMULATOR PRESSURE IAW MM 52-10-00-614-050.
